We applied multiple parameters method (MPM) to obtain natural frequency of the nonlinear oscillator with rational restoring force. A frequency analysis is carried out and the relationship between the angular frequency and the initial amplitude is obtained in analytical/numerical form. This equation is analyzed in three cases: the relativistic harmonic oscillator, a mass attached of a stretched elastic wire and oscillations of a punctual charge in the electric field of charged ring. The three and four parameters solutions are obtained. The results obtained are compared with the numerical solution, showing good agreement.
 S. A. Demirbag and M. O. Kaya, “Application of He’s Max-Min Approach to a Generalized Nonlinear Discontinuity Equation,” International Journal Nonlinear Sciences Numerical Simulation, Vol. 11, No. 4, 2010, pp. 269-272.
 D. Q. Zeng and Y. Y. Lee, “Analysis of Strongly Nonlinear Oscillator Using the Max-Min Approach,” International Journal Nonlinear Sciences Numerical Simulation, Vol. 10, No. 10, 2009, pp. 1361-1368.
 N. A. Khan, M. Jamil, S. A. Ali and N. A. Khan, “Solutions of the Force-Free Duffing-Van Der Pol Oscillator Equation,” International Journal of Differential Equations, Vol. 2011, 2011, Article ID: 852919. doi:10.1155/2011/303472
 N. A. Khan, M. Jamil, A. Ara and N.-U. Khan, “On Efficient Method for System of Fractional Differential Equations,” Advances in Difference Equations, Vol. 2011, 2011, Article ID: 303472. doi:10.1155/2011/303472
 D. H. Shou and J. H. He, “Application of Parameter-Expanding Method to Strongly Nonlinear Oscillators,” In ternational Journal Nonlinear Sciences Numerical Simulation, Vol. 8, No. 1, 2007, pp. 121-124.
 D. H. Shou, “Variational Approach to the Nonlinear Oscillator of a Mass Attached to a Stretched Wire,” Physica Scripta, Vol. 77, No. 4, 2008, Article ID: 045006. doi:10.1088/0031-8949/77/04/045006
 N. A. Khan, M. Jamil and A. Ara, “Multiple-Parameter Hamiltonian Approach for Higher Accurate Approximations of a Nonlinear Oscillator with Discontinuity,” International Journal of Differential Equations, Vol. 2011, 2011, Article ID: 649748.
 A. Yildirim, Z. Saddatania, H. Askri, Y. Khan and M. K. Yazdi, “Higher Order Approximate Periodic Solution for Nonlinear Oscillators with Hamiltonian Approach,” Applied Mathematics Letters Vol. 24, No. 12, pp. 2042- 2051.
 J. H. He, “Modified Lindstedt-Poincare Methods for Some Strongly Non-Linear Oscillations. Part II: A New Transformation,” International Journal of Nonlinear Mechanics, Vol. 37, No. 2, 2002, pp. 315-320. doi:10.1016/S0020-7462(00)00117-7
 A. Beléndez, C. Pascual, A. Márquez and D. I. Méndez, “Application of He’s Homotopy Perturbation Method to the Relativistic (an) Harmonic Oscillator. I: Comparison between Approximate and Exact Frequencies,” International Journal of Nonlinear of Science and Numerical Simulation, Vol. 8, No. 4, 2007, pp. 483-491.
 A. Beléndez, E. Fernándezb, J. J. Rodesa, R. Fuentesb and I. Pascual, “Harmonic Balancing Approach to Nonlinear Oscillations of a Punctual Charge in the Electric Field of Charged Ring,” Physics Letters A, Vol. 373, 2009, pp. 735-740.